| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 07/19/2017 with the following findings: the display screen was observed to be dim and pink.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a dim and pink display screen.This report is made based on results of investigation completed on 07/19/2017.